The derivation of uniform recurrence equations using the knapsack problem

Megson, Graham M. (1993) The derivation of uniform recurrence equations using the knapsack problem. International Journal of Parallel, Emergent and Distributed Systems, 1 (2). pp. 127-140. ISSN 1744-5760

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/10637199308915436
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 27 Jan 2009 09:35
Last Modified: 19 Oct 2009 15:31
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5690

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)